I just started lexapro a few days ago. This morning was my 5th dose. I have been super tired and out of it, and I just feel blah. Is this normal? I\'m not really experiencing anything else. I just don\'t feel like doing anything, and all I want to do is sleep. How long will this last? I\'m concerned that lexapro will not work for me at all. Any advice?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...